# SDR CALA2014081891996

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 72,629 hours, 10,221 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS 39 - 46 INOPERATIVE.  SWAPPED POWER PACKS FOR EMER LIGHTS AT DOOR 4R & 4L, NO HELP.  RESEATED SEVERAL EMER LIGHT CONNECTIONS.  OPERATIONS CHECKED OK EXCEPT FOR SEATS 40D & 36D EMER LIGHTS.  RESEATED SEVERAL EMER LIGHT CONNECTIONS. OPERATED EMER LIGHT SYS, ALL EMER LIGHTS OPERATIONS CHECKED NORMAL.
